# SDR SIMA20171001001

- Difficulty date: October 1, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 42,400 hours, 38,329 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 3631001013
- Part serial: 2085
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPS ADVANCE ILLUMINATED WITHOUT ICE CONDITIONS, FLAP LOW SPEED ILLUMINATED WITH SPS ADVANCE.  REMOVED AND REPLACED FECU IAW AMM 27-53-02, OPS CHECKED GOOD.
